advertisement
advertisement

Facet joint injections

Hi all!

I'm wondering if anyone has any experience with facet joint injections causing a significant flare up in their sciatica?

I had injections at l4/5 and l5/s1 last week and within a couple of hours the pain in my leg skyrocketed. It's been pretty unbearable in the last 4 days. 

I haven't been able to find much online or in the paperwork from my dr that suggests this is a common reaction. But I also can't find anything that makes me think I should be worried.

I've got SI joint injections booked in for this week and I'm getting really worried about how my body will react. 



advertisement

Comments

  • memerainboltmemerainbolt IndianaPosts: 3,797

    trce

    I have had several facet and SI joint injections. A few have worked and a few have not. But everyone is different and reacts different to steroids. When I get one that does not work it is usually because there is so much inflammation that one shot will not work. When that happens, and the pain is worse, my doctor will call in a Medrol pack or Prednisone. 

    Hopefully, your next round of steroids will work. Please keep us posted.
    Sandra

Sign In or Join Us to comment.